# SDR CALA2013102992472

- Difficulty date: October 28, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 72,270 hours, 13,416 cycles
- Engine: Pwa PW4077
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Part number: B43540008
- Part serial: 50
- Condition: Faulty
- Location: Nr 8
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM NECESSARY TO MAINTAIN STRAIGHT & LEVEL FLIGHT.  REPLACED NR 8 SPOILER IAW MM.  DUE TO NOT STOW FLUSH.  LEAK CHECKED & OPERATIONS TESTED GOOD.
